# SDR AALA20180702001

- Difficulty date: July 2, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 52,891 hours, 21,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. WHILE AIRCRAFT WAS IN BASE MAINTENANCE, CORROSION WAS FOUND ON LEFT AFT WEB STATION 1016, LBL 32. REPLACED WEB 147A5712-51 PER 51-00-05.
